MathSciNet Relay Station
MathSciNet bibliographic data
MR247489 46.65
Kallman, Robert R. The strong-bounded topology on groups of automorphisms of a von Neumann algebra. Proc. Amer. Math. Soc. 23 1969 367–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement